# SDR DALA2015050703129

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frame 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON FITTING CORNER AT LEVEL FRAME 28 IN FWD CARGO COMPARTMENT BETWEEN STR 36R TO STR 38R, SSI 532180.  REPLACED FITTING CORNER AT LEVEL FR 28 IN FWD CARGO COMPARTMENT BETWEEN STR 36R AND 38R IAW SRM 51-72-11 AND DWG D53231668.
